MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE 2 IMPLANT 3.75 X 10MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE 2 IMPLANT 3.75 X 10MM; DENTAL IMPLANT
Model Number XFOS310
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Multiple mdr reports were filed for this event.Please see associated report: 0001038806-2021-00975.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Doctor reports implant and prosthetic screw fractured on dental position: #46 without any negative effect on the patient.Implant was removed.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One osseotite® 2 implant 3.75 x 10mm (xfos310) and one titanium hexed uniscrew (uniht) were returned for investigation.Visual inspection of the as returned products identified both implant and screw fractured at the middle threads.Additionally, some bone debris were present on the external threads.Device history record (dhr) review was completed for the subject lot number 2016011730.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2016011730) for similar event (keywords using fracture screw and fracture implant) and no other complaint was identified.Therefore, based on the available information, the reported device malfunction did occur and the event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE 2 IMPLANT 3.75 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11977532
Report Number0001038806-2021-00974
Device Sequence Number11822998
Product Code DZE
UDI-Device Identifier00844868023784
UDI-Public(01)00844868023784(17)210204(10)2016011730
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K111216
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2021
Device Model NumberXFOS310
Device Catalogue NumberXFOS310
Device Lot Number2016011730
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/20/2021
Supplement Date Received by Manufacturer10/06/2021
Initial Report FDA Received Date06/10/2021
Supplement Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR